Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 425, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 4, 2011, 3:59 AM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2011, 3:59 AM CDT (08:59 UTC)
- Expired
- Aug 4, 2011, 4:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, MO, Hickory County, MO, St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:30 AM CDT | TSTM WND DMG | 2 Nw Wheatland, MO | MEDIA RELAYED PUBLIC REPORT OF A LARGE TREE DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 3:28 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3561 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2210 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS53 KSGF 040859
SVRSGF
MOC015-085-185-040945-
/O.NEW.KSGF.SV.W.0425.110804T0859Z-110804T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CDT THU AUG 4 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN HICKORY COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 445 AM CDT.
* AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES WEST OF OSCEOLA...OR 17 MILES NORTHEAST
OF EL DORADO SPRINGS...MOVING NORTHEAST AT 50 MPH. THIS STORM IS
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOWRY CITY AND GERSTER BY 405 AM CDT.
HARPER AND QUINCY BY 410 AM CDT.
ICONIUM BY 415 AM CDT.
RACKET...WHITAKERVILLE AND CROSS TIMBERS BY 425 AM CDT.
WARSAW AND PALO PINTO BY 430 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3802 9322 3788 9358 3821 9407 3822 9405
3821 9357 3822 9356 3821 9353 3850 9351
TIME...MOT...LOC 0859Z 234DEG 43KT 3809 9378
WIND...HAIL 60MPH 0.75IN
$$
GRIFFIN2 follow-up statements
957
WWUS53 KSGF 040917
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT THU AUG 4 2011
MOC015-085-185-040945-
/O.CON.KSGF.SV.W.0425.000000T0000Z-110804T0945Z/
BENTON MO-HICKORY MO-ST. CLAIR MO-
417 AM CDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHEASTERN ST. CLAIR...NORTHWESTERN HICKORY AND SOUTHWESTERN
BENTON COUNTIES...
AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHEAST OF OSCEOLA...OR 18
MILES SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ICONIUM AND QUINCY BY 425 AM CDT.
RACKET BY 435 AM CDT.
WHITAKERVILLE...WARSAW...PALO PINTO AND CROSS TIMBERS BY 440 AM
CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3802 9322 3788 9358 3821 9407 3822 9405
3821 9357 3822 9356 3821 9353 3850 9351
TIME...MOT...LOC 0917Z 236DEG 36KT 3808 9362
WIND...HAIL 60MPH 0.75IN
$$
GRIFFIN979
WWUS53 KSGF 040947
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 AM CDT THU AUG 4 2011
MOC015-085-185-040957-
/O.EXP.KSGF.SV.W.0425.000000T0000Z-110804T0945Z/
BENTON MO-HICKORY MO-ST. CLAIR MO-
447 AM CDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR...
NORTHWESTERN HICKORY AND SOUTHWESTERN BENTON COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A NEW SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS OF HICKORY AND
BENTON COUNTIES WHICH REPLACES THE EXPIRED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3802 9322 3788 9358 3821 9407 3822 9405
3821 9357 3822 9356 3821 9353 3850 9351
TIME...MOT...LOC 0917Z 236DEG 36KT 3808 9362
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:33 AM CDT, 26 minutes earlier.
Area forecast discussion, Aug 4, 3:33 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT THU AUG 4 2011
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 333 AM CDT THU AUG 4 2011/
CURRENTLY...
TODAY...VERY COMPLEX FORECAST. BUST POTENTIAL IS QUITE HIGH...
ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE OUTLOOK
AREA. VARIOUS MESOSCALE MODELS...WHICH ARE CURRENTLY HANDLING
CONVECTION REASONABLY WELL...SUGGEST A SHORT TERM INTENSIFICATION
OF CONVECTION OF THE SMALL CONVECTIVE COMPLEX MOVING INTO WEST
CENTRAL MISSOURI WITH A GRADUAL WEAKENING TREND AFTER SUNRISE.
SEVERE THUNDERSTORM WATCH HAS JUST BEEN HOISTED WITH THE PRIMARY
HAZARD EXPECTED BEING DAMAGING WIND GUSTS.
SPATIAL EXTENT AND DURATION OF HOW LONG CLOUD COVER WILL LINGER
TODAY WREAKING HAVOC WITH POTENTIAL HIGH TEMPS. IN ADDITION...THE
DEVELOPMENT OF ANOTHER CONVECTIVE SYSTEM SEEMS PLAUSIBLE TODAY
ACROSS NORTHERN KS/MO AS A SHORTWAVE MOVES EAST THROUGH
REGION...AND WITH OUTFLOW BOUNDARIES POTENTIALLY LINGERING OVER
THE AREA TODAY THE DOOR WILL BE OPEN FOR REDEVELOPING CONVECTION.
ONE AREA WHERE CONFIDENCE IS ON THE HIGHER SIDE IS WITH DEWPOINTS
BEING IN THE 70S AGAIN TODAY. HAVING SAID ALL OF THE ABOVE...HAVE
CONTINUED CHANCE POPS FOR THE REGION TODAY WITH TEMPERATURES
RANGING QUITE A BIT FROM NORTH TO SOUTH. WARMEST READINGS WILL
ONCE AGAIN BE ACROSS FAR SOUTHERN MO...WITH UPPER 90S TO AROUND
105 POSSIBLE. HAVE GONE RIGHT IN THE MIDDLE OF THE ENVELOPE OF
GUIDANCE FOR CENTRAL MO WITH HIGHS IN THE LOW 90S...THIS AREA HAS
THE GREATEST POTENTIAL TO BUST THOUGH. GIVEN THE UNCERTAINTIES...
WILL KEEP THE CURRENT HEAT HEADLINES AS-IS AND WILL LET THE DAY
SHIFT PRUNE THINGS ACROSS CENTRAL MO IF A BEST CASE SCENARIO OF
LONGER DURATION RAIN/CLOUDS UNFOLDS THERE.
TONIGHT THROUGH FRIDAY NIGHT...NOT MUCH CHANGE TO THE GOING
FORECAST. RIPPLES IN THE FLOW ALOFT KEEP CHANCES FOR RAIN
PLAUSIBLE IN AN ON AGAIN/OFF AGAIN FASHION...THOUGH COVERAGE
DOESN/T LOOK TO BE AS GREAT AS TODAY. TEMPERATURES WILL REMAIN
QUITE TRICKY ON FRIDAY...HOLDING ON TO HOTTEST TEMPS ACROSS FAR
SW MO GIVEN 850MB TEMPS HOLDING STRONG IN THE MIDDLE 20S C.
SATURDAY ONWARD...AS HAS BEEN ADVERTISED...MED RANGE MODELS
CONTINUE TO SLOWLY SHIFT THE CENTER OF THE UPPER LEVEL RIDGE OF
HIGH PRESSURE TO THE WEST. THIS MORPHS OUR UPPER LEVEL PATTERN
INTO A NORTHWEST FLOW REGIME OVER THE MIDWEST FROM THE WEEKEND
INTO THE FIRST HALF OF NEXT WEEK. HAVE CONTINUED THE TREND OF HIGH
TEMPERATURES SLOWLY COOLING EACH DAY...HOWEVER IT IS PLAUSIBLE
THAT TEMPERATURES REMAIN QUITE WARM ACROSS FAR SOUTHWEST PORTIONS
OF THE OUTLOOK AREA. THE 00Z ECMWF KEEPS 850MB TEMPS IN THE MID
20S C...WHICH HAVE BEEN CORRELATING WITH AT OR JUST ABOVE 100F
SURFACE TEMPERATURES THIS WEEK. WITH SHORTWAVES PERIODICALLY
RIDING THROUGH THE NORTHWEST FLOW ALOFT...HAVE KEPT LOW CHANCES
FOR RAIN IN NEARLY EVERY PERIOD.
GAGAN
&&
.AVIATION...
FOR THE 06Z TAFS...CONVECTION DEVELOPING OVER EASTERN
KANSAS/SOUTHWEST MISSOURI AHEAD OF MAIN MCS FURTHER TO THE WEST.
THIS CONVECTION MAY AFFECT THE JLN TERMINAL DURING THE FIRST FEW
HOURS OF THE TAFS BUT BELIEVE ACTIVITY SHOULD BEGIN TO DIMINISH BY
08-09Z SO HAVE NOT CONTINUED FURTHER EAST INTO SGF OR BBG. MAY SEE
SOME CONVECTION REFIRE THURSDAY AFTERNOON AS SHORTWAVE ENERGY
TRACK EAST ACROSS CENTRAL MISSOURI.
LINDENBERG
&&
.CLIMATE...
RECORD HIGHS AND WARM LOWS FOR THE FOLLOWING WEEK...
SITE...RECORD HIGH (YEAR)/WARM LOW (YEAR)
...THU AUG 4...
SGF...102 (1964)/80 (1918)
JLN...102 (1956)/79 (1954)
VIH...99 (1897)/77 (2008)
UNO...104 (1964)/74 (2001)
...FRI AUG 5...
SGF...101 (1982)/75 (1954)
JLN...103 (1956)/82 (1954)
VIH...99 (1956)/77 (1982)
UNO...102 (2010)/77 (1954)
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ082-083-096>098-
105-106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MOZ055>058-066>071-077>081-088>095-101>104.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
097-101.
&&Hazardous weather outlook, Aug 4, 2:21 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 221 AM CDT THU AUG 4 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 221 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... EXTREME EXCESSIVE HEAT RISK. LIMITED LIGHTNING RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. DISCUSSION... NIGHTTIME LOWS WILL ONLY DROP INTO THE MID TO UPPER 70S WITH HEAT INDEX VALUES FROM THE MID 70S TO MID 80S. ISOLATED TO SCATTERED STORMS WILL REMAIN POSSIBLE FOR THE REMAINDER OF THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. THE MAIN RISK WITH THE THUNDERSTORMS WILL BE WITH DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OPPRESSIVE HEAT WILL CONTINUE INTO THURSDAY. HIGH TEMPERATURES WILL RANGE FROM THE MID 90S TO AROUND 102 DEGREES WITH HEAT INDEX VALUES RANGING FROM 100 TO 110. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE EXPECTED LOCALIZED COVERAGE OF THUNDERSTORMS... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Aug 4, 1:11 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 111 AM CDT THU AUG 4 2011 MOZ094-040700- LAWRENCE MO- 111 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAWRENCE COUNTY UNTIL 200 AM CDT... AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF STOTTS CITY...OR 12 MILES NORTHWEST OF MONETT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... STOTTS CITY BY 120 AM CDT. HOBERG BY 135 AM CDT. MOUNT VERNON BY 140 AM CDT. 6 MILES SOUTH OF MILLER BY 145 AM CDT. INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 48 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3716 9406 3725 9382 3705 9373 3701 9406 TIME...MOT...LOC 0611Z 252DEG 19KT 3708 9402 GRIFFIN
Special weather statement, Aug 4, 2:09 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT THU AUG 4 2011
KSZ101-040745-
CHEROKEE KS-
209 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE COUNTY UNTIL 245
AM CDT...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAULKNER...OR 6 MILES SOUTHEAST OF OSWEGO...
MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
HALLOWELL AND SHERWIN BY 215 AM CDT.
SHERMAN BY 225 AM CDT.
8 MILES WEST OF SKIDMORE AND 8 MILES WEST OF STIPPVILLE BY 230 AM
CDT.
WEST MINERAL BY 235 AM CDT.
CARONA...6 MILES WEST OF ROSELAND AND 8 MILES WEST OF SCAMMON BY
240 AM CDT.
LAT...LON 3734 9508 3734 9477 3708 9491 3708 9508
3710 9509
TIME...MOT...LOC 0710Z 195DEG 19KT 3716 9501
GRIFFINSpecial weather statement, Aug 4, 2:39 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 AM CDT THU AUG 4 2011 KSZ097-101-MOZ077-088-040815- CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO- 239 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE... NORTHWESTERN JASPER...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN BARTON COUNTIES UNTIL 315 AM CDT... AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF WEIR...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... 6 MILES NORTHWEST OF WACO BY 245 AM CDT. ASBURY AND 6 MILES SOUTHEAST OF CHICOPEE BY 250 AM CDT. OPOLIS AND PITTSBURG BY 255 AM CDT. LAT...LON 3742 9479 3742 9447 3718 9462 3718 9484 TIME...MOT...LOC 0739Z 222DEG 27KT 3726 9473 GRIFFIN
Special weather statement, Aug 4, 3:00 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT THU AUG 4 2011
KSZ073-MOZ066-040830-
BOURBON KS-VERNON MO-
300 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON AND VERNON
COUNTIES UNTIL 330 AM CDT...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEERFIELD...OR 8 MILES WEST OF NEVADA...
MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
7 MILES NORTHWEST OF NEVADA BY 310 AM CDT.
METZ BY 325 AM CDT.
HORTON AND 9 MILES NORTHWEST OF WALKER BY 330 AM CDT.
LAT...LON 3805 9466 3804 9463 3806 9462 3804 9406
3797 9406 3795 9407 3773 9437 3777 9472
TIME...MOT...LOC 0801Z 227DEG 16KT 3788 9448
GRIFFINLocal storm report, Aug 4, 3:13 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND GST NEVADA 37.84N 94.35W
08/04/2011 M54 MPH VERNON MO AWOS
KNVD AWOS MEASURED A 54 MPH WIND GUST.
&&
MGRIFFINLocal storm report, Aug 4, 3:21 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND GST NEVADA 37.84N 94.35W
08/04/2011 M59 MPH VERNON MO AWOS
KNVD AWOS MEASURED A 51 KNOT OR 59 MPH WIND GUST.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:11 AM CDT | Special Weather Statement | SGF | Lawrence | 49 min |
| Aug 4, 3:00 AM CDT | Special Weather Statement | SGF | Vernon | 30 min |
| Aug 4, 3:11 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 49 min |
| Aug 4, 3:39 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 51 min |
| Aug 4, 4:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 38 min |
| Aug 4, 4:46 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 44 min |
| Aug 4, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 50 min |
| Aug 4, 5:35 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 40 min |
| Aug 4, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.